MAUDE Adverse Event Report: BECKMAN COULTER POWER PROCESSOR SAMPLE PROCESSING SYSTEM WITH GENERIC CONNECTION MODULES; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

BECKMAN COULTER POWER PROCESSOR SAMPLE PROCESSING SYSTEM WITH GENERIC CONNECTION MODULES; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number A11036
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code Injury (2348)
Date of Event 02/15/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Field service engineer (fse) was dispatched to check unit and provide on site training of correct procedure to follow.Fse instructed customer to power off instrument before placing hands inside the unit.
 
Event or Problem Description
The customer reported to beckman coulter that while attempting to remove a sample from the power processor sample processing system with generic connection modules, the decapper struck the customer's hand and punctured the skin.

Brand Name
POWER PROCESSOR SAMPLE PROCESSING SYSTEM WITH GENERIC CONNECTION MODULES
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
BECKMAN COULTER
250 s kraemer blvd
brea 92821 8000
MDR Report Key6366500
Report Number2050012-2017-00011
Device Sequence Number13461447
Product Code JJE
UDI-Device Identifier15099590591960
UDI-Public(01)15099590591960
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K110413
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Catalogue NumberA11036
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2017
Initial Report FDA Received Date02/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;